Alert archive / Massachusetts / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 8, 2021, 3:09 PM EDT for Worcester County, Massachusetts. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 3:09 PM EDT (19:09 UTC)
- Expired
- Jun 8, 2021, 4:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Boston/Norton, MA
County Worcester County, MA
The radar
The Boston radar (KBOX), 52 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 740 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695 WWUS81 KBOX 081909 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 309 PM EDT Tue Jun 8 2021 MAZ005-012-013-082000- Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA- 309 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORM DEVELOPING OVER SOUTHERN WORCESTER COUNTY IN MASSACHUSETTS... At 308 PM EDT, Doppler radar was tracking a strong thunderstorm over Sutton, or 11 miles south of Worcester, moving northeast at 10 mph. Pea size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Milford, Westborough, Grafton, Webster, Bellingham, Auburn, Northbridge, Hopkinton, Oxford, Uxbridge, Millbury, Sutton, Douglas, Upton, Hopedale and Mendon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4205 7183 4214 7189 4230 7157 4210 7149 TIME...MOT...LOC 1908Z 238DEG 9KT 4210 7177 $$ Chai
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:06 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 8, 3:06 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
306 PM EDT Tue Jun 8 2021
.SYNOPSIS...
Hot and muggy weather continues tonight and Wednesday, bringing
showers and thunderstorms, some with downpours, early tonight
and again Wednesday. A weak cold front sweeps through Wednesday
evening or night. This brings cooler air mass and much lower
humidity levels to the region by Thursday. A passing frontal
system to our south may bring a period of showers Friday but
most will stay dry. Dry and seasonable for the weekend, before
moderating and turning more unsettled early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Slow moving thunderstorms popped as expected during the afternoon
over western/central Mass and adjacent CT. These brought brief but
very heavy rainfall... about 2-3 inches in an hour or less. The
PW values remain high, about 1.7 to 1.8 inches, and are
expected to remain at that level through tonight. Strong
instability is in place, slowly moving east, and will continue
through the evening.
Expect showers/thunder to continue through the evening, then
diminish at night. These weaker showers should continue through the
night, supported by a weak shortwave moving overhead.
Dew points linger in the mid 60s and low 70s. Therefore expect min
temps in that same range in the interior and 60-65 along the south
coast.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Overview...
A shortwave over the region will continue to slowly move southeast.
This will guide a cold front previously stalled north of the
Canadian border. The cold front will move through southern New
England during Wednesday night.
Details...
Wednesday...
The passing upper shortwave will draw a cold front south over the
region later Wednesday and Wednesday night. Moisture diminishes a
little, but lingers in the 1.4 to 1.7 inch range. CAPE again grows
to over 1500 J/Kg with Lifted Index values well below zero. Expect
more showers/thunder to develop midday/afternoon. Potential for
heavy showers resumes, although less than what what has already
occurred. Increased clouds will interfere with the daytime heating,
but temps aloft should still support sfc temps in the upper 80s and
lower 90s. Expected heat index values will be less than 95, thus
below criteria for a heat advisory. Therefore will not renew
the current heat headline after they expire tonight.
Wednesday night...
Showers linger until the cold front moves through. Winds then turn
out of the north and draw lower humidity and clearing skies, along
with somewhat cooler temperatures. Expect min temps of 58 to 65.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights:
* More seasonable temps and MUCH lower humidity levels return by
Thursday.
* Mainly dry Fri but do have to watch for rains from low
pressure passing to our south.
* Seasonable and dry weekend, before temperatures moderating and
turns more unsettled into early next week.
Details:
Thursday through Thursday Night:
The main story in this period is the break in the very warm and
humid weather SNE has been experiencing since the past weekend.
But will feel cooler and much drier come Thursday.
Air mass will continue to modify/cool into Thurs as high
pressure moves into Mass Bay. This will shift the winds to a
more onshore direction, and the core of the heat/humidity
shifting back towards the SW into the north-central
Appalachians. Mostly sunny and dry with dewpoints falling back
to more comfortable levels (mid 40s to lower 50s!). 925 mb temps
range from +14 to +18C/850 mb temps around +10 to +14C, highest
of these values to the W/SW. Thus looking for highs in the 60s
to low 70s eastern MA coast, and back well into the 70s to lower
80s for most of the interior W of I-495. But certainly a lot
more of a refreshing air mass than that experienced recently.
Cooler onshore flow continues into Thurs night with ridge axis
across coastal ME/NH thru much of SNE. This should keep most of
the area dry as a shortwave trough shifts into the lower Hudson
Valley; thinking most areas are dry Thurs night with the better
chance for any rains to our SW. Lows in the middle 50s.
Friday:
A bit more uncertainty in the details, due to a shortwave
disturbance moving through the mid-Atlantic waters thru Friday
night, while a more pronounced trough moves through northeast
NH/ME. Shortwave moving into the waters south of LI induces weak
low pressure which progresses east into our southern waters.
GFS/ECMWF generally keep rains well to our south with the only
QPF produced from the northern ME trough late Friday into Friday
night; currently view the substantially wetter and more north
00z Canadian GEM as an outlier, given lack of support from most
of the ensemble guidance. Only offered slight chance PoP for
showers but many should stay dry, but we do have to keep track
of any small adjustments northward in subsequent guidance. As
this low passes to our southeast later Friday into Friday night,
could see an enhancement to NE winds across eastern MA/Cape Cod
and Islands that may be a little stronger than current forecast
reflects; would be more of an issue for our
southern/southeastern waters though. Highs in the mid 60s to low
70s (coolest eastern MA/Cape Cod) with lows in the lower to
middle 50s.
The Weekend into Early Next Week:
Other than limited chances for showers early on Saturday, much
of the weekend projects as an overall rather pleasant and dry
period. Mostly sunny to partly cloudy conditions should prevail
with highs in the 70s, except upper 60s near the coasts for Sat;
more of a westerly flow on Sunday should bring highs well into
the 70s across most of the area except upper 60s-low 70s near
the Cape and Islands.
Greater uncertainty in the details with fairly large solution
spread across the deterministic guidance in timing the next
chance for rains looking into Mon/Tues. Fairly large variance in
the guidance on the handling of a northern stream trough which
digs either into New England or westward into the Ohio
Valley/spine of the Appalachians (ECMWF idea). ECMWF would be
more of a slower solution than the GFS/GEM idea. While most of
the time should be dry, it is the timing of the rain chances
that will need some fine-tuning moving forward. Stuck mostly
with NBM for the early week period.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight...Moderate confidence.
Mainly VFR. Scattered MVFR in showers/thunderstorms this
evening. IFR in marine stratus and fog on the Islands during the
night, possibly moving into Cape Cod toward midnight.
Wednesday...Moderate confidence.
Mainly VFR. Scattered MVFR in SHRA and isolated TSRA midday and
afternoon. IFR in marine stratus and fog towards the Cape and
Islands.
.Wednesday night...High confidence.
Mainly VFR. Winds shift out of the north as a cold front moves
through. Any MVFR in showers should dissipate early in the
night.
KBOS TAF...High confidence in TAF. Possible TSRA thru 23Z.
KBDL TAF...High confidence in TAF. Possible TSRA thru 22Z.
Outlook /Thursday through Sunday/...
Thursday: VFR.
Thursday Night: Mainly VFR, with local MVFR possible.
Friday through Saturday: Mainly VFR, with areas MVFR possible.
Slight chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...
High pressure centered over Bermuda allows for quiet weather
for the coastal waters. Scattered showers and thunderstorms
possible this evening. Additional showers/thunder possible
Wednesday afternoon/evening. A cold front sweeps these out to
sea Wednesday evening.
Low visibility in fog tonight and Wednesday morning. Winds and
seas remain below Small Craft Advisory thresholds through
Wednesday night.
Outlook /Thursday through Sunday/...
Thursday through Thursday Night: Winds less than 25 kt.
Friday: Winds less than 25 kt. Slight chance of rain showers.
Friday Night through Saturday: Winds less than 25 kt. Seas
locally approaching 5 ft. Slight chance of rain showers.
&&
.CLIMATE...
Record High Temps
June 8
BOS 97 / 1984
PVD 94 / 2008
BDL 96 / 1984
ORH 91 / 1984
Record High Min Temps
June 8
BOS 77 / 2008
PVD 74 / 2008
BDL 70 / 2008
ORH 71 / 2008
Highest Dewpoint
June 8
BOS 73 / 1984
PVD 74 / 1984
BDL 73 / 2008
ORH 72 / 2008
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
Flash Flood Watch until 10 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ003-005>007-
010>019-026.
Flash Flood Watch until 10 PM EDT this evening for MAZ002>004-
008>012-026.
RI...Heat Advisory until 8 PM EDT this evening for RIZ001>004.
MARINE...None.
&&
SYNOPSIS...WTB/Loconto
NEAR TERM...WTB/Loconto
SHORT TERM...WTB
LONG TERM...Loconto
AVIATION...WTB/Loconto
MARINE...WTB/Loconto
CLIMATE...Hazardous weather outlook, Jun 8, 10:37 AM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 1037 AM EDT Tue Jun 8 2021 MAZ002-004-008-009-020>024-RIZ005>008-090845- Western Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Washington RI- Newport RI-Block Island RI- 1037 AM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for central Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. Also, thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ003-005-006-010-011-013>018-026-090845- Hartford CT-Tolland CT-Eastern Franklin MA-Central Middlesex MA- Western Essex MA-Eastern Hampshire MA-Eastern Hampden MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Northern Middlesex MA- 1037 AM EDT Tue Jun 8 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and western Massachusetts. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ004-MAZ007-012-019-RIZ001>004-090845- Windham CT-Eastern Essex MA-Southern Worcester MA- Eastern Plymouth MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI- 1037 AM EDT Tue Jun 8 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, northeastern Massachusetts, southeastern Massachusetts and northern Rhode Island. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Also, thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstorms may produce downpours that cause local street flooding. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-090845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1037 AM EDT Tue Jun 8 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Thunderstorms will develop between 2 PM and 8 PM. Some of these thunderstoms may produce downpours that cause poor visibility. Lightning also may produce local hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 8, 12:45 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1245 PM EDT Tue Jun 8 2021
CTZ002-003-081730-
Hartford CT-Tolland CT-
1245 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORM OVER HARTFORD COUNTY...
At 1244 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Granby, or near Windsor, moving east at 15 mph.
Penny size hail and torrential downpours will accompany this storm.
Locations impacted include...
Enfield, Windsor, Longmeadow, Suffield, East Longmeadow, Ellington,
Windsor Locks, Granby, East Windsor and East Granby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4199 7279 4203 7261 4202 7259 4203 7257
4204 7252 4192 7249 4189 7275
TIME...MOT...LOC 1644Z 253DEG 12KT 4194 7273
KJCLocal storm report, Jun 8, 12:48 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1248 PM EDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM LIGHTNING HATFIELD 42.37N 72.61W
06/08/2021 HAMPSHIRE MA AMATEUR RADIO
LIGHTNING HIT POWER POLE AT MAIN AND MAPLE STREET
KNOCKING OUT POWER.
&&
EVENT NUMBER BOX2102457
AEDSpecial weather statement, Jun 8, 1:13 PM EDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 113 PM EDT Tue Jun 8 2021 MAZ010-011-081800- Eastern Hampden MA-Eastern Hampshire MA- 113 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORM... At 112 PM EDT, Doppler radar was tracking a strong thunderstorm over West Springfield, moving east at 15 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Torrential downpours will also accompany this storm. Locations impacted include... Springfield, Chicopee, Westfield, Holyoke, Agawam, West Springfield, Ludlow, South Hadley, Belchertown, Wilbraham, Palmer, Monson, Granby and Southampton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4209 7274 4221 7276 4227 7242 4212 7235 TIME...MOT...LOC 1712Z 261DEG 15KT 4216 7267 KJC
Special weather statement, Jun 8, 2:10 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
210 PM EDT Tue Jun 8 2021
CTZ002-081900-
Hartford CT-
210 PM EDT Tue Jun 8 2021
...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY IN CONNECTICUT...
At 210 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southington, moving northeast at 10 mph.
Penny size hail and wind gusts up to 50 mph will accompany this
storm.
Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, East Hartford,
Southington, Glastonbury, Newington, Wethersfield, Farmington,
Bloomfield, Berlin, Rocky Hill, Avon and Plainville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4185 7273 4164 7257 4163 7271 4161 7271
4159 7275 4158 7276 4156 7283 4157 7285
4156 7285 4155 7287 4157 7289 4168 7297
TIME...MOT...LOC 1810Z 237DEG 9KT 4163 7288
ChaiSpecial weather statement, Jun 8, 2:40 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 240 PM EDT Tue Jun 8 2021 MAZ002-003-008-010-081930- Western Franklin MA-Western Hampshire MA-Eastern Franklin MA- Eastern Hampshire MA- 240 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORM AFFECTING HAMPSHIRE AND FRANKLIN COUNTY IN MASSACHUSETTS... At 239 PM EDT, Doppler radar was tracking a strong thunderstorm over Northampton, moving northeast at 15 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Amherst, Northampton, Deerfield, Easthampton, Hadley, Sunderland, Hatfield, Williamsburg, Conway, Shelburne, Leverett, Shutesbury, Westhampton, Whately, Pelham, Chesterfield and Goshen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4257 7267 4242 7240 4227 7267 4234 7283 TIME...MOT...LOC 1839Z 214DEG 12KT 4235 7271 Chai
Special weather statement, Jun 8, 3:09 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 309 PM EDT Tue Jun 8 2021 MAZ005-012-013-082000- Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA- 309 PM EDT Tue Jun 8 2021 ...STRONG THUNDERSTORM DEVELOPING OVER SOUTHERN WORCESTER COUNTY IN MASSACHUSETTS... At 308 PM EDT, Doppler radar was tracking a strong thunderstorm over Sutton, or 11 miles south of Worcester, moving northeast at 10 mph. Pea size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Milford, Westborough, Grafton, Webster, Bellingham, Auburn, Northbridge, Hopkinton, Oxford, Uxbridge, Millbury, Sutton, Douglas, Upton, Hopedale and Mendon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4205 7183 4214 7189 4230 7157 4210 7149 TIME...MOT...LOC 1908Z 238DEG 9KT 4210 7177 Chai
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:35 PM EDT | Special Weather Statement | BOX | Hampshire | 40 min |
| Jun 8, 12:54 PM EDT | Flash Flood Watch | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 8 hr |
| Jun 8, 1:02 PM EDT | Flash Flood Warning | BOX | Hampshire | 55 min |
| Jun 8, 1:13 PM EDT | Special Weather Statement | BOX | Hampden | 47 min |
| Jun 8, 1:34 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 41 min |
| Jun 8, 1:39 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 67 min |
| Jun 8, 2:40 PM EDT | Special Weather Statement | BOX | Hampshire | 50 min |
| Jun 8, 2:56 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 43 min |
| Jun 8, 3:12 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Jun 8, 3:32 PM EDT | Special Marine Warning | BOX | 43 min | |
| Jun 8, 3:37 PM EDT | Special Weather Statement | BOX | Hampshire | 38 min |
| Jun 8, 3:42 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Jun 8, 3:51 PM EDT | Special Weather Statement | BOX | Hampshire | 39 min |
| Jun 8, 3:52 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jun 8, 4:02 PM EDT | Special Weather Statement | BOX | Norfolk | 43 min |
| Jun 8, 4:04 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jun 8, 4:13 PM EDT | Special Weather Statement | BOX | Essex | 47 min |
| Jun 8, 4:38 PM EDT | Special Marine Warning | BOX | 52 min | |
| Jun 8, 5:17 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Middlesex, Norfolk, Worcester | 58 min |
| Jun 8, 5:33 PM EDT | Special Marine Warning | BOX | 42 min | |
| Jun 8, 5:59 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Suffolk | 35 min |
| Jun 8, 4:52 PM EDT | Special Weather Statement | BOX | Providence | 38 min |
| Jun 8, 12:45 PM EDT | Special Weather Statement | BOX | 45 min | |
| Jun 8, 2:10 PM EDT | Special Weather Statement | BOX | 50 min | |
| Jun 8, 2:29 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 61 min |
| Jun 8, 3:24 PM EDT | Special Weather Statement | BOX | 51 min | |
| Jun 8, 3:28 PM EDT | Special Weather Statement | BOX | 47 min | |
| Jun 8, 4:13 PM EDT | Special Weather Statement | BOX | 47 min |
Nearby
Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.